# SDR 96ZZZX777

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N656MC
- Make and model: Cessna T210N
- Aircraft serial: 21063111
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 12802311
- Condition: Bent
- Location: Nlg Downlock
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NLG DOWNLOCK PARTS A NEW SPRING, GUIDE, PN 9882024-1, SHIELD, PN 1280207, WERE PURCHASED NEW FROM CESSNA.  AFTER ONLY 30 HRS OF OPERATION, A VISUAL INSPECTION OF SPRING SHOWED SPRING AND SPRING GUIDE WERE COLLAPSED AND BENT ABOUT 30 DEGREES.  REPORTED THE VENDOR HAD SOLD SPRINGS THAT WERE .50 INCH TOO LONG.  ADVISED TO CHECK COIL OUTSIDE DIAMETER TO .080 INCH.  THIS DIMENSION WAS OK EVEN ON WRONG PART.  NEW SPRING, SAME PART NUMBER, WAS REORDERED.  IT WAS .50 INCH SHORTER THAN BENT SPRING.  THIS COULD HAVE LET THE NOSE GEAR COLLAPSE.  SUBMITTER STATED NEED SB ON SPRING.
